# SDR GUUA04120801

- Difficulty date: April 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Aircraft time: 39,346 hours, 41,156 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: None
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9216  F/A COMPLAINS CABIN DOOR HARD TO OPEN.  OPERATIONAL CHECK NORMAL, COULD NOT DUPLICATE.
